# SDR DL757992595

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601DL
- Make and model: Boeing 757232
- Aircraft serial: 22808
- System (JASC): 3350 · Emergency Lighting
- Part: Controller
- Condition: Malfunctioned
- Location: Emergency Lights
- Component: 233T321028
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY EXIT LIGHT CAME ON INTERMITTENTLY.  REPLACED CONTROL PANEL.
